# SDR CA980916018

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2822 · Fuel Boost Pump
- Part: Connector
- Part number: ASNE0390DD03
- Condition: Failed
- Location: Fuel System
- Part time: 21,784 hours
- Component: ASNE0390DD03
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING TROUBLESHOOTING FOR PUMP, CIRCUIT BREAKER TRIPPING, FOUND MALE AND FEMALE PORTIONS OF PLUG BURNED.  SUBMITTER SUSPECTED RESISTANCE IN PLUG TO BE CAUSE.  REPLACED.  PART TC:  7,989.
